The Legend of Death
Two Poetic Sequences – By John Milbank
Bibliographic Data
| ID | 20459669 |
|---|---|
| Authors | Craig Hovey (0009-0009-5807-492X, Ashland University, corresponding author) |
| Year | 2010 |
| Volume | 26 |
| Issue | 1 |
| Pages | 152-154 |
| Publication date | 2010-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Modern Theology (JOURNAL) |
| Journal identifiers | ISSN: 0266-7177 • E-ISSN: 1468-0025 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1468-0025.2009.01584.x |
| OpenAlex | W1924625822 |
| Language | EN |
Art · Art history · Legend · Literature · Poetry · Folklore, Mythology, and Literature Studies · History · Latin American and Latino Studies · Literature, Magical Realism, García Márquez · Mathematics · Philosophy
| Highly cited | No |
|---|